MathSciNet Relay Station
MathSciNet bibliographic data
MR603766 (83i:58047) 58F05 (70H05)
Raţiu, Tudor The C. Neumann problem as a completely integrable system on an adjoint orbit. Trans. Amer. Math. Soc. 264 (1981), no. 2, 321–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement